# SDR SWAA111694

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 62,189 hours, 59,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STIFFENER CRACKED AT BS 727, STR 27L.  REMOVED AND REPLACED STIFFENER PER SRM AND BAC DWG.
